MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM HEPARIN; LYMPHOCYTE SEPARATION MEDIUM

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM HEPARIN; LYMPHOCYTE SEPARATION MEDIUM
Catalog Number 362753
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd vacutainer® cpt¿ cell preparation tube with sodium heparin, one (1) tube underfilled.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4.Unique identifier (udi) #: (b)(4).D9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 12-jan-2026.Investigation summary: bd received 5 samples for investigation.After inspection of all samples, no issues were identified.Additionally, functional tests were performed, and all tubes were found to be within specification limits.Furthermore, 100 retained samples were inspected with no visible defects, and functional tests were conducted on 10 of these retained samples.All tubes drew within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: underfill.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM HEPARIN
Common Device Name
LYMPHOCYTE SEPARATION MEDIUM
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24228666
Report Number1917413-2026-00029
Device Sequence Number21379281
Product Code JCF
UDI-Device Identifier30382903627531
UDI-Public(01)30382903627531(11)250715(17)260731(10)5196666
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Catalogue Number362753
Device Lot Number5196666
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown